Back to search
Болка и температураEfferalgan
Efferalgan 500 mg ефервесцентен
Paracetamol · 500 mg · 16 ефервесцентни таблетки
Ефервесцентни таблетки за бързо действие.
Lowest price
3,60 €
Save up to 0,68 €
vs. the highest price among pharmacies
Compare prices
Across 9 pharmacies.
0/9 pharmacies returned a live price
| Pharmacy | Availability | Price | Updated | |
|---|---|---|---|---|
OP Аптека Оптимаloading apteka-optima.com | In stock | 3,60 € | … | Go to pharmacy |
RE Remediumloading remedium.bg | In stock | 3,70 € | … | Go to pharmacy |
AP AptekaBGloading aptekabg.com | In stock | 3,71 € | … | Go to pharmacy |
PR ProPharma Onlineloading propharmaonline.bg | In stock | 3,77 € | … | Go to pharmacy |
HO HomePharmaloading homepharma.bg | Out of stock | 3,80 € | … | Go to pharmacy |
DE Аптека Детелинаloading www.aptekadetelina.bg | In stock | 3,93 € | … | Go to pharmacy |
SO SOpharmacyloading sopharmacy.bg | In stock | 3,96 € | … | Go to pharmacy |
DA Аптека Дараloading aptekadara.com | In stock | 3,98 € | … | Go to pharmacy |
GP GPharmloading gpharm.bg | In stock | 4,28 € | … | Go to pharmacy |
Cheaper alternatives
Same active ingredient (Paracetamol) — often at a lower price.